See Alike in...

Alike App

Browser

myownroo

617d

Ok so this is a bit 🤢💩 but I NEED to know if anyone has found a good solution for this symptom I'm having: My antidepressants give me diarrhea. like all the time. everyday-ish. it SUCKs. I don't want to switch my meds over this because this antidepressant is working so much better than my last one so far, but its driving me crazy. Any tips to help deal?

Top reply
    • FutureNurse

      617d

      I would possibly go to a GI doctor to make sure it’s just a side effect of the medication, but if it is, definitely go with a probiotic like everyone else is saying. You could also add a tsp of Metamucil to your medication regimen. Just make sure to take it 2 hours before or 2 hours after you take meds because it can interfere with medication absorption in the body. I have irritable bowel syndrome diarrhea based, and taking Metamucil has almost completely stopped my diarrhea!

    • FutureNurse

      617d

      I would possibly go to a GI doctor to make sure it’s just a side effect of the medication, but if it is, definitely go with a probiotic like everyone else is saying. You could also add a tsp of Metamucil to your medication regimen. Just make sure to take it 2 hours before or 2 hours after you take meds because it can interfere with medication absorption in the body. I have irritable bowel syndrome diarrhea based, and taking Metamucil has almost completely stopped my diarrhea!

    • KikiKiss

      617d

      Probiotics helped me a lot and recommended to me by my doctor, either take an actual pill for it or eat foods that have them

    • Cece7

      617d

      I’d recommend trying probiotics and making sure to try eating as healthy a diet as possible. Drink lots of water too I know that can cause dehydration which can make it worse!

    • Yuna

      617d

      I’m not sure if this would do the trick but maybe take probiotics or eat yogurt. I’m on antibiotics for a cyst and it gives me the runs unless I get more probiotics for the gut bacteria

    • molly_f

      617d

      Omg I have experienced the same thing! It is definitely a side effect. Have you ruled out any other possible causes for the diarrhea? Or is it only the antidepressant? If it is a side effect of the anti depressant it's really your choice. Would you rather be happy and have diarrhea, or be sad and not have it? It's really up to you. Don't be scared to try different antidepressants. You will eventually find one that helps you and has no side effects. It just takes time :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion